zbMATH — the first resource for mathematics

Exact slopes of the rank statistics for the two-sample case under discrete distributions. (English) Zbl 0478.62033
62G10 Nonparametric hypothesis testing
60F05 Central limit and other weak theorems
Full Text: EuDML
[1] J. Hájek: Asymptotic sufficiency of the vector of ranks in the Bahadur sense. Ann. Statist. 2(1974), 1105-1125.
[2] M. Raghavachari: On the theorem of Bahadur on the rate of convergence of test statistics. Ann. Math. Statist. 41 (1970), 1695-1699. · Zbl 0223.62049 · doi:10.1214/aoms/1177696813
[3] G. G. Woodworth: Large deviations and Bahadur efficiency of linear rank statistics. Ann. Math. Statist. 41 (1970), 251-283. · Zbl 0211.50502 · doi:10.1214/aoms/1177697206
[4] D. Vorlíčková: Asymptotic properties of rank tests under discrete distributions. Z. Wahrscheinlichkeitstheorie. verw. Geb. 14 (1970), 275-289. · Zbl 0193.17303 · doi:10.1007/BF00533666
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.